Advanced SearchSearch Tips
Hyperspaces and the S-equivariant Complete Invariance Property
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.219-224
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.219
 Title & Authors
Hyperspaces and the S-equivariant Complete Invariance Property
Maury, Saurabh Chandra;
  PDF(new window)
In this paper it is investigated as to when a nonempty invariant closed subset A of a -space X containing the set of stationary points (S) can be the fixed point set of an equivariant continuous selfmap on X and such space X is said to possess the S-equivariant complete invariance property (S-ECIP). It is also shown that if X is a metric space and acts on by the action , where p, and , then the hyperspace of all nonempty compact subsets of has the S-ECIP.
Equivariant map;Hyperspaces;Hausdorff metric;CIP;CIPH;
 Cited by
S. Antonyan, West's problem on equivariant hyperspaces and Banach-Mazur compacta, Trans. Amer. Math. Soc., 355(2003), 3379-3404. crossref(new window)

K. K. Azad and K. Srivastava, On S-equivariant complete invariance property, Journal of the Indian Math. Soc., 62(1996), 2005-2009.

T. Banakh, R. Voytsitskyy, Characterizing metric spaces whose hyperspaces are absolute neighborhood retracts, Topology Appl., 154(2007), 2009-2025. crossref(new window)

G. E. Bredon, Introduction to Compact Transformation Groups, Academic Press, New York, London, 1972.

A. Chigogidze, K. H. Hofmann and J. R. Martin, Compact groups and fixed point sets, Trans. Amer. Math. Soc., 349(1997), 4537-4554. crossref(new window)

D. W. Curtis, Hyperspaces of noncompact metric spaces, Compositio Mathematica, 40(1980), 126-130.

J. R. Martin, Fixed point sets of homeomorphisms of metric products, Proc. Amer. Math. Soc., 103(1988), 1293-1298. crossref(new window)

J. R. Martin and S. B. Nadler Jr., Examples and questions in the theory of fixed point sets, Canad. J. Math., 31(1997), 1017-1032.

J. R. Martin, L. G. Oversteegen and E. D. Tymchatyn, Fixed point sets of products and cones, Pacific J. Math., 101(1982), 133-139. crossref(new window)

J. R. Martin and W. A. R. Weiss, Fixed point sets of metric and nonmetric spaces, Trans. Amer. Math. Soc., 284(1984), 337-353. crossref(new window)

S. B. Nadler Jr., Hyperspaces of sets: A text with research questions, Monographs and Textbooks, Pure Appl. Math. 49, Marcel Dekker, New York and Basel, 1978.

H. Schirmer, Fixed point sets of continuous selfmaps, in: Fixed Point Theory, Conf. Proc., Sherbrooke, 1980, Lecture Notes in Math., 866(1981), 417-428.

H. Schirmer, Fixed point sets of homeomorphisms of compact surfaces, Israel J. Math., 10(1971), 373-378. crossref(new window)

H. Schirmer, On fixed point sets of homeomorphisms of the n-ball, Israel J. Math., 7(1969), 46-50. crossref(new window)

L. E. Ward Jr., Fixed point sets, Pacific J. Math., 47(1973), 553-565. crossref(new window)